# SDR ASMF200506007

- Difficulty date: June 4, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N205AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49405
- Aircraft time: 42,456 hours, 28,029 cycles
- Engine: Pwa JT8D219
- System (JASC): 2720 · Rudder Control System
- Part: Sensor
- Condition: Dirty
- Location: Rudder Travel
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, DURING TAXING AND FLIGHT CONTROL TESTS THE RUDDER TRAVEL UNRESTRICTED LIGHT TURNED OFF. THE D1-33 AND D1-34 TARGET SENSORS WERE CLEANED AND ADJUSTED IAW MM 27-20-00, TESTED CORRECT. DURING OVERNIGHT SERVICE, THE TARGET SENSORS OF RUDDER TRAVEL UNRESTRICTED LIGHT WERE TESTED IAW MM 27-20-00, ALL CORRECT.
